# SDR YENA20161024941

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 50,711 hours, 17,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON AFT CABIN WET AREA, RT SIDE OF FLOORBEAM - Y465 AT FRAME 66.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11.
